MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX; BREAST - ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX; BREAST - ABSORBABLE MESH
Model Number 100035-01
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes Discomfort (2330); Ptosis (2620); Skin Inflammation/ Irritation (4545); Physical Asymmetry (4573)
Date of Event 04/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, on (b)(6) 2025 during a breast augmentation procedure the patient was implanted with galaflex implant.Reportedly, one (1) mesh was divided into two (2) and implanted bilaterally in the patient.Post one (1) year of implantation the patient had discomfort, pulling sensations bilaterally from the bottom of her breasts, feeling like her implants are 'stuck' in her mesh that hasn't dissolved in a year's time, irritating sensation making patient want to "crawl out of her skin".It was also reported that, the affected side is bilaterally, more pronounced on the right.For the post-operative complications a revision surgery has been scheduled on (b)(6) 2026.As per the clinical findings, the patient has grade one (1) ptosis and the mesh is folded in the right breast.Patient has been advised to get a mammogram prior to her upcoming surgery.
 
Additional Manufacturer Narrative
As reported, post implantation of galaflex, the patient had discomfort, grade one (1) ptosis in the right beast, pulling sensations bilaterally from the bottom of her breasts, feeling like her implants are 'stuck' in her mesh that hasn't dissolved in a year's time and irritating sensation.For the post-operative complications a revision surgery has been scheduled.Based on the information provided the degree to which the galaflex implant used to treat the patient, may have caused or contributed to the patient's postoperative course is unknown.A review of manufacturing records was conducted and shows the product was manufactured to specification.Note: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, on (b)(6)2025 during a breast augmentation procedure the patient was was implanted with galaflex implant.Reportedly, one (1) mesh was divided into two (2) and implanted bilaterally in the patient.Post one (1) year of implantation the patient had discomfort, pulling sensations bilaterally from the bottom of her breasts, feeling like her implants are 'stuck' in her mesh that hasn't dissolved in a years time, irritating sensation making patient want to "crawl out of her skin".It was also reported that, the affected side is bilaterally, more pronounced on the right.For the post-operative complications a revision surgery has been scheduled on (b)(6)2026.As per the clinical findings, the patient has grade one (1) ptosis and the mesh is folded in the right breast.Patient has been advised to get a mammogram prior to her upcoming surgery.
 
Additional Manufacturer Narrative
As reported, post implantation of galaflex, the patient had discomfort, grade one (1) ptosis in the right beast, pulling sensations bilaterally from the bottom of her breasts, feeling like her implants are 'stuck' in her mesh that hasn't dissolved in a year's time and irritating sensation.For the post-operative complications a revision surgery has been scheduled.Based on the information provided the degree to which the galaflex implant used to treat the patient, may have caused, or contributed to the patient's postoperative course is unknown.A review of manufacturing records was conducted and shows the product was manufactured to specification.Addendum: h11: this is an addendum to the initial mdr submitted to correct the product unique identifier (udi).Updated fields: b4, g3, g6, h2, h10, h11 corrected field: d4 (unique identifier (udi)#) note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
GALAFLEX
Common Device Name
BREAST - ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24967617
Report Number1213643-2026-00552
Device Sequence Number10455950
Product Code OOD
UDI-Device Identifier00855920006010
UDI-Public(01)00855920006010(17)261231(10)LXJP0047
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K140533
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100035-01
Device Catalogue NumberGP0206
Device Lot NumberLXJP0047
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date04/23/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexFemale